# SDR SWAA031198

- Difficulty date: May 29, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 55,292 hours, 53,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FLOORBEAM CRACKED AT BS 668, RBL 24.  REPAIRED FLOORBEAM PER SWA EA.
